MathSciNet Relay Station
MathSciNet bibliographic data
MR757463 60J60 (60J45)
Salminen, P. One-dimensional diffusions and their exit spaces. Math. Scand. 54 (1984), no. 2, 209–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement